Advanced search
1 file | 206.00 KB

A proof of the linearity conjecture for k-blocking sets in PG(n, p(3)), p prime

Michel Lavrauw (UGent) , Leo Storme (UGent) and Geertrui Van de Voorde (UGent)
Author
Organization
Keywords
Linear sets, Blocking sets, Linearity conjecture

Downloads

  • artmichelleogeertrui conj def revised.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 206.00 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Lavrauw, Michel, Leo Storme, and Geertrui Van de Voorde. 2011. “A Proof of the Linearity Conjecture for K-blocking Sets in PG(n, P(3)), p Prime.” Journal of Combinatorial Theory Series A 118 (3): 808–818.
APA
Lavrauw, M., Storme, L., & Van de Voorde, G. (2011). A proof of the linearity conjecture for k-blocking sets in PG(n, p(3)), p prime. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118(3), 808–818.
Vancouver
1.
Lavrauw M, Storme L, Van de Voorde G. A proof of the linearity conjecture for k-blocking sets in PG(n, p(3)), p prime. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2011;118(3):808–18.
MLA
Lavrauw, Michel, Leo Storme, and Geertrui Van de Voorde. “A Proof of the Linearity Conjecture for K-blocking Sets in PG(n, P(3)), p Prime.” JOURNAL OF COMBINATORIAL THEORY SERIES A 118.3 (2011): 808–818. Print.
@article{1261642,
  author       = {Lavrauw, Michel and Storme, Leo and Van de Voorde, Geertrui},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keyword      = {Linear sets,Blocking sets,Linearity conjecture},
  language     = {eng},
  number       = {3},
  pages        = {808--818},
  title        = {A proof of the linearity conjecture for k-blocking sets in PG(n, p(3)), p prime},
  url          = {http://dx.doi.org/10.1016/j.jcta.2010.11.013},
  volume       = {118},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: